{"type":"journal_article","extern":1,"author":[{"first_name":"Timothy D","full_name":"Timothy Browning","last_name":"Browning","id":"35827D50-F248-11E8-B48F-1D18A9856A87","orcid":"0000-0002-8314-0177"},{"first_name":"Pankaj","full_name":"Vishe, Pankaj","last_name":"Vishe"}],"publisher":"Duke University Press","publication":"Duke Mathematical Journal","day":"01","page":"1825 - 1883","_id":"249","abstract":[{"lang":"eng","text":"A version of the Hardy-Littlewood circle method is developed for number fields K/ℚ and is used to show that nonsingular projective cubic hypersurfaces over K always have a K-rational point when they have dimension at least 8. "}],"status":"public","month":"07","citation":{"mla":"Browning, Timothy D., and Pankaj Vishe. “Cubic Hypersurfaces and a Version of the Circle Method for Number Fields.” Duke Mathematical Journal, vol. 163, no. 10, Duke University Press, 2014, pp. 1825–83, doi:10.1215/00127094-2738530.","ista":"Browning TD, Vishe P. 2014. Cubic hypersurfaces and a version of the circle method for number fields. Duke Mathematical Journal. 163(10), 1825–1883.","short":"T.D. Browning, P. Vishe, Duke Mathematical Journal 163 (2014) 1825–1883.","ieee":"T. D. Browning and P. Vishe, “Cubic hypersurfaces and a version of the circle method for number fields,” Duke Mathematical Journal, vol. 163, no. 10. Duke University Press, pp. 1825–1883, 2014.","ama":"Browning TD, Vishe P. Cubic hypersurfaces and a version of the circle method for number fields. Duke Mathematical Journal. 2014;163(10):1825-1883. doi:10.1215/00127094-2738530","chicago":"Browning, Timothy D, and Pankaj Vishe. “Cubic Hypersurfaces and a Version of the Circle Method for Number Fields.” Duke Mathematical Journal. Duke University Press, 2014. https://doi.org/10.1215/00127094-2738530.","apa":"Browning, T. D., & Vishe, P. (2014). Cubic hypersurfaces and a version of the circle method for number fields. Duke Mathematical Journal. Duke University Press. https://doi.org/10.1215/00127094-2738530"},"doi":"10.1215/00127094-2738530","date_published":"2014-07-01T00:00:00Z","publication_status":"published","quality_controlled":0,"publist_id":"7653","issue":"10","volume":163,"year":"2014","title":"Cubic hypersurfaces and a version of the circle method for number fields","intvolume":" 163","date_created":"2018-12-11T11:45:26Z","date_updated":"2021-01-12T06:57:47Z"}